CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Final outcome probabilities for SIR epidemic model

H. El Maroufy ; D. Kiouach ; Ziad Taib (Institutionen för matematiska vetenskaper, matematisk statistik)
Communications in Statistics - Theory and Methods (0361-0926). Vol. 45 (2016), 8, p. 2426-2437.
[Artikel, refereegranskad vetenskaplig]

We consider an SIR stochastic epidemic model in which new infections occur at rate f(x, y), where x and y are, respectively, the number of susceptibles and infectives at the time of infection and f is a positive sequence of real functions. A simple explicit formula for the final size distribution is obtained. Some efficient recursive methods are proved for the exact calculation of this distribution. In addition, we give a Gaussian approximation for the final distribution using a diffusion process approximation.

Nyckelord: Diffusion process , Final size , Markov chain , Stochastic epidemic model

Denna post skapades 2016-05-09.
CPL Pubid: 236078


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)



Chalmers infrastruktur